Global descent obstructions for varieties - Archive ouverte HAL Access content directly
Journal Articles Algebra & Number Theory Year : 2011

Global descent obstructions for varieties


We show how to transport descent obstructions from the category of covers to the category of varieties. We deduce examples of curves having $\QQ$ as field of moduli, that admit models over every completion of $\QQ$, but have no model over $\QQ$.
Fichier principal
Vignette du fichier
arxiv.pdf (384.59 Ko) Télécharger le fichier
Origin : Files produced by the author(s)

Dates and versions

hal-00630393 , version 1 (31-10-2021)



Jean-Marc Couveignes, Emmanuel Hallouin. Global descent obstructions for varieties. Algebra & Number Theory, 2011, 5 (4), pp.431-463. ⟨10.2140/ant.2011.5.431⟩. ⟨hal-00630393⟩
118 View
22 Download



Gmail Facebook X LinkedIn More